About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 831082, 13 pages
http://dx.doi.org/10.1155/2012/831082
Research Article

Stability of Analytical and Numerical Solutions for Nonlinear Stochastic Delay Differential Equations with Jumps

1School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410075, China
2Department of Mathematics, Huaihua University, Huaihua, Hunan 418008, China

Received 19 November 2011; Accepted 30 November 2011

Academic Editor: Shaher Momani

Copyright ยฉ 2012 Qiyong Li and Siqing Gan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiyong Li and Siqing Gan, “Stability of Analytical and Numerical Solutions for Nonlinear Stochastic Delay Differential Equations with Jumps,” Abstract and Applied Analysis, vol. 2012, Article ID 831082, 13 pages, 2012. doi:10.1155/2012/831082